MathSciNet Relay Station
MathSciNet bibliographic data
MR2197576 (2007d:57039) 57R17 (57R57)
Etgü, Tolga; Park, B. Doug Homologous non-isotopic symplectic tori in homotopy rational elliptic surfaces. Math. Proc. Cambridge Philos. Soc. 140 (2006), no. 1, 71–78.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement